Title: Robust adaptive control for a magnetically suspended bearing system

Authors: Jung-Hua Yang

Addresses: Department of Vehicle Engineering, National Pingtung University of Science and Technology, Pingtung, Taiwan, ROC

Abstract: In this paper, a magnetically suspended bearing system is controlled via sliding mode adaptive control techniques. An adaptive control algorithm incorporated with a variable structure concept that does not need the knowledge of system parameters is presented. In addition, the controller can also tolerate high-speed rotational disturbance without performance degradation. The closed loop system is proved to possess asymptotical stability by using the Lyapunov stability method. Simulations are also shown to demonstrate the effectiveness of the proposed controller.

Keywords: robust adaptive control; sliding mode control; adaptive algorithm; magnetically suspended bearings; Lyapunov; disturbance; high-speed rotational disturbance; simulation; modelling.

DOI: 10.1504/IJMIC.2006.011947

International Journal of Modelling, Identification and Control, 2006 Vol.1 No.3, pp.239 - 243

Published online: 03 Jan 2007 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article